# SDR ASAA2021122136987

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,263 hours, 16,862 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: 1853M33P06
- Part serial: LMDN6387
- Condition: Unknown
- Location: #1 Engine
- Part time: 2,120 hours, 687 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 7827300 ON #1 ENGINE FOUND FAULT CODE 73-20311, THE START SIGNAL AND ARINC BUS DATA DISAGREE, SHORT TIME FAULT, DEFERRED PER T/C 7827300. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE ELECTRONIC CONTROL UNIT, REF B737-800 AMM 73-21-60. OPERATIONAL CHECK GOOD. NO FAULTS CURRENTLY POSTED AT THIS TIME. ALL GROUND VERIFICATION TEST SATISFACTORY.
